hair problems while taking medication?
i am currently taking fluoxetine for my illness, obsessive compulsive disorder. i was diagnosed with it in 1996.
i am having problems with my hair with hair dye. my hairdressers have asked me to find out what the contra indications to the medication are and if they affect the colour taking?
i am also on lisinopril for high blood pressure.
what's happening is i have some tints put in my hair, cut and blowdry. the following day when i wake up in the morning some roots have come through already around my hair line. it's like my hair has grown overnight. it is really frustrating.
the hairdressers can't do anything with my hair until i find out. they are proffessional hairdressers and think that it is my medication causing the problem.
they said that there seems to be a barrier causing the colour to leak. (i don't mean it's rolling down my face). that's the expression the hairdressers have used.
i am at the end of my tether with it. it cost a lot of money to get my hair done anyway.